# SDR COEA2024112234757

- Difficulty date: November 20, 2024
- Submitted: November 22, 2024
- Operation: Air carrier
- Aircraft: N757FX
- Make and model: Textrn 408
- Aircraft serial: 0013
- Aircraft time: 370 hours, 464 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Panel
- Part number: 78521412
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 262870 NR 5 MINOR REPAIR/DISCREPANCY: L/H ENGINE INBOARD PLENUM PANEL CRACKED IN TWO LOCATIONS. CORRECTIVE ACTION: REPLACED L/H ENGINE INBOARD PLENUM PANEL IAW C408 MM 54-20-00.
